PH and AAS effects on emotions
- 02-03-2004, 11:03 AM
PH and AAS effects on emotions
Why is it when I first start a PH or AAS cycle I feel great, I feel like I could take on the world and have a lot of energy? Then at about one weeks time I start to feel down, very crabbie, no sex drive and I have no energy. My body seems to ache more and Iíd just rather sit on my butt at home then do anything productive. Itís hard for me to work and itís very hard to socialize. Hormones seem to have the exact opposite effect on week two as opposed to week one. Because of this I have to stick to one week cycles. I've tried a lot of diffrent PH's and they all seem to have the same mood altering effects. Anyone have any ideas on how to combat this moodiness?
- 02-03-2004, 11:25 AM
One week cycles???????? Bro you mentioned AAS have you done them before? Doesn't sound like ya have. It would also help if you mentioned what you took.
- 02-03-2004, 11:29 AM
Originally Posted by jminis
02-03-2004, 02:57 PM
To keep on feeling good, you are going to need to run either test/4-AD during your cycle. By the end of week 1, into week 2, your natural levels of test are already falling, thus the need for some replacement. I am almost sure this is your problem. You may want to consider using some finasteride along with the test/4-AD to ease your prostate. Test is a must to keep on feeling good.
02-03-2004, 03:01 PM
Originally Posted by westniles
Good idea I'll try this, I have some trans test I'll use. That should be enough to replace natty test. I have saw palmetto that I'll use to help the prostate. No natty test is probably the reason my immune system seems to weaken at that point also. When I ran my trans test cycle I didn't experence any of the emotional problems I usally have.
02-04-2004, 10:29 AM
I can see Phs can make you feel miserable is 'cause you are experiencing the more estrogenic sides that is why I do not like PHs, if you try ASS, let's say real TEst Enathate or Cypionate then you will feel really good and for once experience the abolic/androgenic effects of the hormones. Good Luck Bro!
02-04-2004, 10:32 AM
I could brew up some syno and give that a shot. I'm not afraid to pin I'm more afraid of the side effects on my emotions. I don't want to do something that won't leave my system fast incase it bothers me.Originally Posted by omar castillo
02-04-2004, 01:10 PM
I would agree.... Test or 4-AD should help with this.Originally Posted by westniles
1-Test has a well deserved reputation for causing lethargy.
02-04-2004, 01:40 PM
Thanks, I don't use 1-Test because of the sides. You guys are correct, when I did a 4-6week 4-AD cycle I felt fine, thats was before 4-AD started attacking my prostate.Originally Posted by Old Guy
02-05-2004, 10:45 AM
02-05-2004, 11:15 AM
I feel persure down in close to my nuts and my nuts ache. Also it hurts to cum and other nice things like that.Originally Posted by Godlike
02-05-2004, 11:30 AM
02-05-2004, 11:33 AM
I'm on it now, I've read it takes a couple weeks to start working so I'm going to take it for 3 to 4 weeks before I start another cycle. I've never really had it work when I was on cycle, but I didn't use for very long, I quit the cycle before it had a chance to start to work.Originally Posted by shadow_manifest
02-05-2004, 05:25 PM
I had the very same problem with sus. I started taking saw palmetto @ 160mg twice a day. Everything was back to normal within a week. Good Luck B.B.
Similar Forum Threads
- By ozarkaBRAND in forum SupplementsReplies: 1Last Post: 02-17-2009, 01:06 AM
- By pmgamer18 in forum Male Anti-Aging MedicineReplies: 12Last Post: 01-29-2007, 08:09 PM
- By dirlewanger in forum IGF-1/GHReplies: 1Last Post: 08-19-2004, 04:49 PM
- By hamper19 in forum Training ForumReplies: 8Last Post: 07-29-2003, 11:41 AM
- By windwords7 in forum Training ForumReplies: 3Last Post: 12-24-2002, 09:30 AM